# SDR MZZA96120

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69742
- Make and model: Boeing 727224
- Aircraft serial: 22251
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1030-1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, SEVERE CORROSION WAS FOUND ON PASSENGER CABIN SEAT TRACK FLANGE AT RBL 45.5 BETWEEN BS 1040 AND BS 1070.  THE CORRODED SEAT TRACK FROM BS 1030 TO BS 1070 WAS TRIMMED OUT AND REPAIRED PER B727 SRM 53-10-3 FIGURE 7.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 814858 (SEQ NR 01186).
